T Nation

High TT, Adjust Dose?


#1

Good morning, new here!
I was going to the Low T center and taking my shot every 7 days (180 mg week). total test levels were around 800-1000. Due to insurance issues I stopped and asked my doctor for a script and to my surprise he said yes. anyways I lowered my dose to 160 mg a week because I knew I wouldn't be getting blood work done as often as I was at the low t center (Hematocrit was in the high range going to low t center) so I didn't want any issues.. Any way I have been pinning 80mg every 3.5 days, so 160 a week (every 3.5 helps me helps with my acne and the crash) but my last blood test from my doctor had my TT level at 1480 (this test was at 1100am the following day after my shot) so I am wondering if I need to lower my dose again? I want to be in the high normal range and I can't see it dropping into that range within 3.5 days... I am asking if anyone could help me out with this issue.


#2

Tough to know for sure. You need to be on the new protocol a few weeks and blood draw should be halfway between injections. I would test one more time in two weeks. If your TT is that high, then I would cut back to avoid blood thickening problems.

Please tell us the rest of your protocol and post the labs with ranges. Hopefully you are taking an AI and possibly also injecting hcg?? Did you test for Free T? E2? Etc...


#3

no my doctor now just did the TT I told them next time I want to do a full work up, I guess this is the downside of going from the low T Center to my personal practitioner. Also no I am not on HCG or an AI. I asked the my doc about an AI and he said as long as I wasn't showing any sides I didn't need it so he wasn't going to prescribe one to me. not fully aware of what the HCG is for.


#4

Ok, so are you having any symptoms of high E2? Also, without a lab test for E2 you can't know if yours is high or more importantly, when it's in your perfect range.

Hcg has two main functions. First, it helps with fertility. If you are on T your sperm count will eventually decrease. Hcg helps keep the little guys coming. Second, your testes will shrink on T. Hcg prevents this from happening. I guess I should add that some guys feel a little mood elevation from hcg and you will get a small bump in natural T production.


#5

No Sir, I haven't had any sides from high E2. well no moob at least, really nothing that I know of. and thanks for all of the info!


#6

Sides from high E2 can vary from person to person. Low libido, ED, moodiness, depression, fat gain, water retention, high blood pressure, general malaise, no motivation, no gains in the gym, etc.

It's just a natural side effect of exogenous T because T->E2 and I've not seen a single person on here who can clear that much E2 for an extended period of time. Get labs and you'll know.


#7

Why lower it? High optimal is fine. I'm sure you feel great at that level. Just control your estrogen with an AI.

My levels are WAY higher and I dont have any problems. I take a baby aspirin every day and donate blood regularly. BP is great too.


#8

I get that, but a TT of over 1400 is a lot. I guess it somewhat depends on your age and your level of risk you are willing to accept. My TT was above 1500. I cut my dose of T cyp by 60% and I feel great. No change in how I feel and I can take a lot less adex.


#9

I agree I am going to cut it back to 140mg from 160 and see how I feel. So total I will have lowered it 40mg from starting at 180mg weekly I don't fully understand how I lowered it to 160 but my TT went a lot higher (unless it has something to do with splitting my shot into 2 a week every 3.5 days) It is also weird to me how I actually feel better when my ranges are in the mid to high normal then when they are like it is now... I want to do this for health, makes no sense to take something for health reasons and at the same time taking health risk. (just my opinion) thank you for all the help in this.